# SDR V0XD20160629135

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 29,209 hours, 19,901 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fireshield
- Part number: AMS55100020
- Condition: Gouged
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT, LOWER FORWARD CORE COWL HAS GOUGES IN FIRE SHIELD IN FROM OF THE DRAIN ACCESS PANEL.  REPAIRED RT LOWER FORWARD CORE COWL BY FABRICATING A REPAIR DOUBLER IAW REO 670-54-23-959, REV-B DATED 2013-10-11.
